Higher-Order Spectral Densities of Fractional Random Fields

Anh, Vo, Leonenko, Nikolai, & Sakhno, L (2003) Higher-Order Spectral Densities of Fractional Random Fields. Journal of Statistical Physics, 111(314), pp. 789-814.

Impact and interest:

9 citations in Scopus
Search Google Scholar™
9 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

86 since deposited on 17 Jun 2009
21 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 23499
Item Type: Journal Article
Refereed: Yes
ISSN: 0022-4715
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 17 Jun 2009 13:57
Last Modified: 04 Mar 2012 23:57

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page